On a property of the reducibility exponent of linear differential systems View Full Text


Ontology type: schema:ScholarlyArticle     


Article Info

DATE

2008-03

AUTHORS

N. A. Izobov, S. A. Mazanik

ABSTRACT

We establish that the reducibility exponent (Differentsial’nye Uravneniya, 2007, vol. 43, no. 2, pp. 191–202) of each linear system , with piecewise continuous bounded coefficient matrix A does not belong to the set of values of σ for which the perturbed system (1A+Q) with an arbitrary piecewise continuous perturbation Q satisfying the condition is reducible to the original system (1A) by some Lyapunov transformation. More... »

PAGES

334-340

Identifiers

URI

http://scigraph.springernature.com/pub.10.1134/s001226610803004x

DOI

http://dx.doi.org/10.1134/s001226610803004x

DIMENSIONS

https://app.dimensions.ai/details/publication/pub.1013238863


Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
Incoming Citations Browse incoming citations for this publication using opencitations.net

JSON-LD is the canonical representation for SciGraph data.

TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

[
  {
    "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
    "about": [
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/0601", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Biochemistry and Cell Biology", 
        "type": "DefinedTerm"
      }, 
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/06", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Biological Sciences", 
        "type": "DefinedTerm"
      }
    ], 
    "author": [
      {
        "affiliation": {
          "alternateName": "Belarusian State University", 
          "id": "https://www.grid.ac/institutes/grid.17678.3f", 
          "name": [
            "Institute of Mathematics, National Academy of Sciences, Minsk, Belarus", 
            "Belarus State University, Minsk, Belarus"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Izobov", 
        "givenName": "N. A.", 
        "id": "sg:person.012702260047.53", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.012702260047.53"
        ], 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Belarusian State University", 
          "id": "https://www.grid.ac/institutes/grid.17678.3f", 
          "name": [
            "Institute of Mathematics, National Academy of Sciences, Minsk, Belarus", 
            "Belarus State University, Minsk, Belarus"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Mazanik", 
        "givenName": "S. A.", 
        "id": "sg:person.010206654532.41", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.010206654532.41"
        ], 
        "type": "Person"
      }
    ], 
    "citation": [
      {
        "id": "https://doi.org/10.1017/cbo9780511810817", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1098732013"
        ], 
        "type": "CreativeWork"
      }
    ], 
    "datePublished": "2008-03", 
    "datePublishedReg": "2008-03-01", 
    "description": "We establish that the reducibility exponent (Differentsial\u2019nye Uravneniya, 2007, vol. 43, no. 2, pp. 191\u2013202) of each linear system , with piecewise continuous bounded coefficient matrix A does not belong to the set of values of \u03c3 for which the perturbed system (1A+Q) with an arbitrary piecewise continuous perturbation Q satisfying the condition is reducible to the original system (1A) by some Lyapunov transformation.", 
    "genre": "research_article", 
    "id": "sg:pub.10.1134/s001226610803004x", 
    "inLanguage": [
      "en"
    ], 
    "isAccessibleForFree": false, 
    "isPartOf": [
      {
        "id": "sg:journal.1135881", 
        "issn": [
          "0012-2661", 
          "0374-0641"
        ], 
        "name": "Differential Equations", 
        "type": "Periodical"
      }, 
      {
        "issueNumber": "3", 
        "type": "PublicationIssue"
      }, 
      {
        "type": "PublicationVolume", 
        "volumeNumber": "44"
      }
    ], 
    "name": "On a property of the reducibility exponent of linear differential systems", 
    "pagination": "334-340", 
    "productId": [
      {
        "name": "readcube_id", 
        "type": "PropertyValue", 
        "value": [
          "3f11aa4e366ddffffa12ba1de83e5d7b19d1e7357eb1abc4782b6303d1fa5420"
        ]
      }, 
      {
        "name": "doi", 
        "type": "PropertyValue", 
        "value": [
          "10.1134/s001226610803004x"
        ]
      }, 
      {
        "name": "dimensions_id", 
        "type": "PropertyValue", 
        "value": [
          "pub.1013238863"
        ]
      }
    ], 
    "sameAs": [
      "https://doi.org/10.1134/s001226610803004x", 
      "https://app.dimensions.ai/details/publication/pub.1013238863"
    ], 
    "sdDataset": "articles", 
    "sdDatePublished": "2019-04-10T14:06", 
    "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
    "sdPublisher": {
      "name": "Springer Nature - SN SciGraph project", 
      "type": "Organization"
    }, 
    "sdSource": "s3://com-uberresearch-data-dimensions-target-20181106-alternative/cleanup/v134/2549eaecd7973599484d7c17b260dba0a4ecb94b/merge/v9/a6c9fde33151104705d4d7ff012ea9563521a3ce/jats-lookup/v90/0000000001_0000000264/records_8660_00000499.jsonl", 
    "type": "ScholarlyArticle", 
    "url": "http://link.springer.com/10.1134/S001226610803004X"
  }
]
 

Download the RDF metadata as:  json-ld nt turtle xml License info

HOW TO GET THIS DATA PROGRAMMATICALLY:

JSON-LD is a popular format for linked data which is fully compatible with JSON.

curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1134/s001226610803004x'

N-Triples is a line-based linked data format ideal for batch operations.

curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1134/s001226610803004x'

Turtle is a human-readable linked data format.

curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1134/s001226610803004x'

RDF/XML is a standard XML format for linked data.

curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1134/s001226610803004x'


 

This table displays all metadata directly associated to this object as RDF triples.

72 TRIPLES      21 PREDICATES      28 URIs      19 LITERALS      7 BLANK NODES

Subject Predicate Object
1 sg:pub.10.1134/s001226610803004x schema:about anzsrc-for:06
2 anzsrc-for:0601
3 schema:author N375a72434f4d4452aceb4527dec43598
4 schema:citation https://doi.org/10.1017/cbo9780511810817
5 schema:datePublished 2008-03
6 schema:datePublishedReg 2008-03-01
7 schema:description We establish that the reducibility exponent (Differentsial’nye Uravneniya, 2007, vol. 43, no. 2, pp. 191–202) of each linear system , with piecewise continuous bounded coefficient matrix A does not belong to the set of values of σ for which the perturbed system (1A+Q) with an arbitrary piecewise continuous perturbation Q satisfying the condition is reducible to the original system (1A) by some Lyapunov transformation.
8 schema:genre research_article
9 schema:inLanguage en
10 schema:isAccessibleForFree false
11 schema:isPartOf N49dba9ae736f44158f2cb6ac29480c69
12 N83005f2119404cb6adb566d2d6a89a71
13 sg:journal.1135881
14 schema:name On a property of the reducibility exponent of linear differential systems
15 schema:pagination 334-340
16 schema:productId N84d966164f6542d29a0c0483bef230d2
17 Nc14b757b40854870b9072ad663c88bf7
18 Nee24a79fa13e40569d652adc2bdea7e8
19 schema:sameAs https://app.dimensions.ai/details/publication/pub.1013238863
20 https://doi.org/10.1134/s001226610803004x
21 schema:sdDatePublished 2019-04-10T14:06
22 schema:sdLicense https://scigraph.springernature.com/explorer/license/
23 schema:sdPublisher N73cd9c7289b34f70b25b330cbd54d5bd
24 schema:url http://link.springer.com/10.1134/S001226610803004X
25 sgo:license sg:explorer/license/
26 sgo:sdDataset articles
27 rdf:type schema:ScholarlyArticle
28 N375a72434f4d4452aceb4527dec43598 rdf:first sg:person.012702260047.53
29 rdf:rest Ncd0ddd346eb542e2a65a4939bced495a
30 N49dba9ae736f44158f2cb6ac29480c69 schema:volumeNumber 44
31 rdf:type schema:PublicationVolume
32 N73cd9c7289b34f70b25b330cbd54d5bd schema:name Springer Nature - SN SciGraph project
33 rdf:type schema:Organization
34 N83005f2119404cb6adb566d2d6a89a71 schema:issueNumber 3
35 rdf:type schema:PublicationIssue
36 N84d966164f6542d29a0c0483bef230d2 schema:name readcube_id
37 schema:value 3f11aa4e366ddffffa12ba1de83e5d7b19d1e7357eb1abc4782b6303d1fa5420
38 rdf:type schema:PropertyValue
39 Nc14b757b40854870b9072ad663c88bf7 schema:name doi
40 schema:value 10.1134/s001226610803004x
41 rdf:type schema:PropertyValue
42 Ncd0ddd346eb542e2a65a4939bced495a rdf:first sg:person.010206654532.41
43 rdf:rest rdf:nil
44 Nee24a79fa13e40569d652adc2bdea7e8 schema:name dimensions_id
45 schema:value pub.1013238863
46 rdf:type schema:PropertyValue
47 anzsrc-for:06 schema:inDefinedTermSet anzsrc-for:
48 schema:name Biological Sciences
49 rdf:type schema:DefinedTerm
50 anzsrc-for:0601 schema:inDefinedTermSet anzsrc-for:
51 schema:name Biochemistry and Cell Biology
52 rdf:type schema:DefinedTerm
53 sg:journal.1135881 schema:issn 0012-2661
54 0374-0641
55 schema:name Differential Equations
56 rdf:type schema:Periodical
57 sg:person.010206654532.41 schema:affiliation https://www.grid.ac/institutes/grid.17678.3f
58 schema:familyName Mazanik
59 schema:givenName S. A.
60 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.010206654532.41
61 rdf:type schema:Person
62 sg:person.012702260047.53 schema:affiliation https://www.grid.ac/institutes/grid.17678.3f
63 schema:familyName Izobov
64 schema:givenName N. A.
65 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.012702260047.53
66 rdf:type schema:Person
67 https://doi.org/10.1017/cbo9780511810817 schema:sameAs https://app.dimensions.ai/details/publication/pub.1098732013
68 rdf:type schema:CreativeWork
69 https://www.grid.ac/institutes/grid.17678.3f schema:alternateName Belarusian State University
70 schema:name Belarus State University, Minsk, Belarus
71 Institute of Mathematics, National Academy of Sciences, Minsk, Belarus
72 rdf:type schema:Organization
 




Preview window. Press ESC to close (or click here)


...